MAUDE Adverse Event Report: DePuy Mitek LLC US MENISCAL DEPLOYMENT GUN; Applier, Staple, Surgical,

DePuy Mitek LLC US MENISCAL DEPLOYMENT GUN; Applier, Staple, Surgical,
Catalog Number 228143
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during service and evaluation, it was determined that the meniscal deployment gun device was deformed/bent.It was noted in the service order that the device had an unspecified malfunction.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that it was returned in used condition.The spring pusher was found bent.The overall complaint was confirmed as the observed condition of the meniscal deployment gun would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to the bending of the spring pusher during loading the needle into the gun.As per the instructions for use; provides the steps for a proper needle assembly.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non conformance regarding this lot.

Brand Name
MENISCAL DEPLOYMENT GUN
Common Device Name
Applier, Staple, Surgical,
Manufacturer (Section D)
DePuy Mitek LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50483370
Report Number1221934-2026-03850
Device Sequence Number13346906
Product Code GEF
UDI-Device Identifier10886705010059
UDI-Public(01)10886705010059(10)10AHCA(17)280531
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228143
Device Lot Number10AHCA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/13/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown